# SDR SWAA2022092927876

- Difficulty date: September 24, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 27,445 hours, 12,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS CHECK; FOUND SEVERAL EMERGENCY LIGHTS INOP. / [01] INSTALLED NEW BATTERY PACKS AT POSITIONS M1670; M1671; M1672; M1673 AS PER B737 AMM REF 33-51-06-960-805. TESTED FOUND NORMAL.;[02] INSTALLED NEW BATTERY PACK AT POSITION M02816 AS PER AMM REF 33-51-06-960-805. TESTED FOUND NORMAL.;[03] VERIFIED STEP 1;2
